Bao, J. H. and Mao, X. R. and Yuan, C. G. (2012) Lyapunov exponents of hybrid stochastic heat equations. Systems and Control Letters, 61 (1). pp. 165-172. ISSN 0167-6911Full text not available in this repository. (Request a copy from the Strathclyde author)
In this paper, we investigate a class of hybrid stochastic heat equations. By explicit formulae of solutions, we not only reveal the sample Lyapunov exponents but also discuss the pth moment Lyapnov exponents. Moreover, several examples are established to demonstrate that unstable (deterministic or stochastic) dynamical systems can be stabilized by Markovian switching.
|Keywords:||diffusion, partial differential equation, stabilization, stochastic heat equation, Lyapunov exponent, Markov chain, large deviation, Probabilities. Mathematical statistics, Mechanical Engineering, Control and Systems Engineering, Electrical and Electronic Engineering, Computer Science(all)|
|Subjects:||Science > Mathematics > Probabilities. Mathematical statistics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Pure Administrator|
|Date Deposited:||02 Jul 2012 11:03|
|Last modified:||02 Dec 2016 03:51|